Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 37, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 19, 2013, 9:48 PM PDT for San Bernardino County, California; Clark County, Nevada. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 9:48 PM PDT (04:48 UTC)
- Expired
- Jul 19, 2013, 11:45 PM PDT
- In force
- 117 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 46 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 4.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4449 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
541
WGUS55 KVEF 200448
FFWVEF
CAC071-NVC003-200645-
/O.NEW.KVEF.FF.W.0037.130720T0448Z-130720T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
948 PM PDT FRI JUL 19 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 1145 PM PDT.
* AT 940 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR NIPTON ROAD MILE MARKER
3...OR 14 MILES SOUTHEAST OF PRIMM. THE STORM PRODUCING VERY HEAVY
RAIN WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
PRIMM AND NIPTON ROAD MILE MARKER 3.
THIS INCLUDES INTERSTATE 15 IN CALIFORNIA BETWEEN MILE MARKERS 166
AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3537 11499 3515 11504 3506 11526 3522 11560
3563 11567 3567 11545 3556 11531 3559 11528
3551 11504
$$
JENSEN2 follow-up statements
499
WGUS75 KVEF 200554
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1054 PM PDT FRI JUL 19 2013
CAC071-NVC003-200645-
/O.CON.KVEF.FF.W.0037.000000T0000Z-130720T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-CLARK NV-
1054 PM PDT FRI JUL 19 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM PDT FOR
SOUTH CENTRAL CLARK AND NORTH CENTRAL SAN BERNARDINO COUNTIES...
AT 1044 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE
LOCATED NEAR NIPTON ROAD MILE MARKER 3...OR 14 MILES WEST OF
SEARCHLIGHT. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...NIPTON AND PORTIONS OF INTERSTATE 15 IN
CALIFORNIA BETWEEN MILE MARKERS 166 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3537 11499 3515 11504 3506 11526 3522 11560
3563 11567 3567 11545 3556 11531 3559 11528
3551 11504
$$
JENSEN658
WGUS75 KVEF 200640
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1140 PM PDT FRI JUL 19 2013
CAC071-NVC003-200646-
/O.EXP.KVEF.FF.W.0037.000000T0000Z-130720T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-CLARK NV-
1140 PM PDT FRI JUL 19 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM PDT FOR SOUTH
CENTRAL CLARK AND NORTH CENTRAL SAN BERNARDINO COUNTIES...
THE FLASH FLOOD WARNING WHICH INCLUDED PORTIONS OF NIPTON ROAD AND
INTERSTATE 15 IN CALIFORNIA BETWEEN MILE MARKERS 166 AND 186 WILL BE
ALLOWED TO EXPIRE AS OF 1145 PM PDT.
ALTHOUGH LIGHT RAINFALL MAY STILL BE SEEN DURING THE REMAINDER OF
THE NIGHT...HEAVY RAINFALL IS NO LONGER EXPECTED. WATER FLOWING FROM
THE PREVIOUS HEAVY RAIN HOWEVER WILL LIKELY CREATE PONDING OF WATER
OVERNIGHT. IN ADDITION FLOWING WATER THROUGH THE NORMALLY DRY WASHES
WILL LIKELY OCCUR...WHILE ROCKS AND DEBRIS MAY BE ENCOUNTERED ON THE
ROADS. REMEMBER WATER IS ESPECIALLY DIFFICULT TO SEE AT NIGHT.
LAT...LON 3537 11499 3515 11504 3506 11526 3522 11560
3563 11567 3567 11545 3556 11531 3559 11528
3551 11504
$$
JENSENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 9:44 PM PDT, 4 minutes earlier.
Area forecast discussion, Jul 19, 9:44 PM PDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
944 PM PDT FRI JUL 19 2013
.SYNOPSIS...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF
EASTERN SAN BERNARDINO AND SOUTHERN MOHAVE COUNTIES OVERNIGHT.
THUNDERSTORM COVERAGE WILL SPREAD WEST SATURDAY AND SUNDAY WITH
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN MOHAVE...CLARK...SAN
BERNARDINO AND SOUTHERN LINCOLN COUNTIES. THE MAIN THREAT FROM
STORMS OVER THE WEEKEND AND INTO EARLY NEXT WEEK WILL BE HEAVY RAIN
AND THE POTENTIAL FOR FLASH FLOODING.
&&
.UPDATE...AFTER A WILD EVENING OF STRONG WIND AND HEAVY RAIN IN THE
LAS VEGAS VALLEY...STORMS WERE MOVING OFF TO THE SOUTHWEST INTO
NORTHEAST SAN BERNARDINO COUNTY. OVERNIGHT...MOHAVE COUNTY AND
EASTERN SAN BERNARDINO COUNTIES APPEAR TO HAVE THE BEST CHANCE OF
STORMS WHILE ELSEWHERE...INCLUDING LAS VEGAS...SHOULD BE MAINLY DRY.
TWEAKED THE OVERNIGHT POP...SKY AND WEATHER GRIDS TO ACCOUNT FOR THE
LATEST TRENDS.
&&
.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS BETWEEN 10-15 KTS WILL
DECREASE TO AROUND 7-9 KTS OVERNIGHT. SCT-BKN CLOUDS AOA 14K FEET
WILL CONTINUE THROUGH THE EVENING THEN CLEARING. CLOUDS 10-12K FEET
ARE EXPECTED TO INCREASE SATURDAY WITH THUNDERSTORMS POSSIBLE OVER
MAINLY THE LOCAL MOUNTAINS ALTHOUGH THUNDERSTORM OUTFLOW COULD BRING
A STORM INTO THE VALLEY ONCE AGAIN. MORE WIDESPREAD THUNDERSTORMS
ARE EXPECTED IN THE PEACH SPRINGS AND MORMON MESA CORRIDORS SATURDAY
AFTERNOON. THUNDERSTORM CHANCES AT MCCARRAN WILL INCREASE SUNDAY AND
MONDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THUNDERSTORMS WILL MOVE OUT OF NEVADA BY 11 PM AND ONLY
SOUTHERN MOHAVE AND EASTERN SAN BERNARDINO COUNTIES WILL SEE STORM
ACTIVITY CONTINUE BEYOND THEN. SATURDAY WILL BRING SCATTERED
THUNDERSTORM ACTIVITY TO LINCOLN...CLARK...MOHAVE AND SAN BERNARDINO
COUNTIES WITH ISOLATED STORMS POSSIBLE ACROSS THE REMAINDER OF THE
AREA. WINDS WILL GENERALLY BECOME LIGHT TONIGHT THEN EAST TO
SOUTHEAST WITH SPEEDS UP TO 10 KTS SATURDAY AFTERNOON. &&
.PREV DISCUSSION...240 PM PDT FRI JUL 19 2013...
.SHORT TERM...MOISTURE IS ON THE INCREASE WITH DEW POINTS ACROSS THE
AREA UP ABOUT 20-30 DEG OVER SOUTHERN NEVADA AND ABOUT 5-10 IN
MOHAVE COUNTY FROM 24 HOURS AGO. STORMS HAVE STARTED TO FIRE IN
MOHAVE AND LINCOLN COUNTIES EARLY THIS AFTERNOON AND EXPECT MORE
STORMS TO DEVELOP THROUGH THE AFTERNOON. LAPS DATA CONTINUES TO SHOW
INSTABILITY INCREASING OVER MOHAVE COUNTY AND ALSO SPREADING WEST
TOWARD FAR EASTERN SAN BERNARDINO COUNTY AND SOUTHERN LINCOLN
COUNTY. THESE SHOULD BE THE AREAS WITH THE MAIN FOCUS FOR STORMS
INTO THIS EVENING. BY SATURDAY...ADDITIONAL MOISTURE WILL ADVECT
INTO THE REGION AND THIS MOISTURE AND INSTABILITY WILL SPREAD
FURTHER WEST. MODELS SHOW PW VALUES UP TO AN INCH EXTENDING FROM
MUCH OF LINCOLN...CLARK...SOUTHERN INYO AND SAN BERNARDINO COUNTIES
WITH AN INCH AND A HALF PW'S COVERING SOUTHERN MOHAVE...SOUTHERN
CLARK AND EASTERN SAN BERNARDINO COUNTIES. WITH LI VALUES RANGING
FROM -2/-5 AND FAIRLY DECENT CAPE VALUES...DO EXPECT AN UPTICK IN
THUNDERSTORM COVERAGE SATURDAY AFTERNOON. WITH PLENTY OF MOISTURE
AVAILABLE DO EXPECT THESE STORMS TO HAVE THE POTENTIAL TO PRODUCE
FLASH FLOODING. HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH FOR
MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA...THE COLORADO RIVER
BASIN...AND THE SPRING AND SHEEP RANGES OF SOUTHERN NEVADA.
TEMPERATURES WILL GENERALLY BE A FEW DEGREES ABOVE NORMAL EXCEPT IN
AREAS WHERE CLOUD COVER WILL KEEP READINGS NEAR NORMAL.
.LONG TERM...SUNDAY THROUGH FRIDAY...MODELS CONTINUE TO BE IN GOOD
AGREEMENT DURING THE LONG TERM PERIOD. ON SUNDAY THE BEST MOISTURE
AND INSTABILITY...ALONG WITH THE BEST THUNDERSTORM CHANCES WILL BE
CONFINED PRIMARILY TO THE SOUTHERN HALF OF THE FORECAST AREA.
SOMEWHAT DRIER AIR SHOULD HELP TO SUPPRESS THUNDERSTORM CHANCES IN
THE NORTHERN HALF OF THE AREA ON SUNDAY. THUNDERSTORM CHANCES WILL
INCREASE IN THE NORTHERN HALF OF THE AREA ON MONDAY AS THE UPPER
LEVEL WINDS SHIFT TO A MORE SOUTHERLY DIRECTION...THIS WILL HELP TO
BRING THE MOIST...UNSTABLE AIR NORTHWARD. I SLIGHTLY INCREASED POPS
ON SUNDAY AND MONDAY TO REFLECT THE LATEST MODEL TRENDS. MOISTURE
DECREASES A LITTLE ON TUESDAY...BUT SUFFICIENT MOISTURE AND
INSTABILITY WILL REMAIN IN PLACE ON TUESDAY FOR THE THREAT OF
THUNDERSTORMS TO CONTINUE. MODELS SHOW A SLIGHT DRYING TREND LATER
IN THE WEEK...THIS WILL HELP TO DECREASE THUNDERSTORM CHANCES
WEDNESDAY THROUGH THE END OF THE PERIOD. I MADE ONLY SIGHT CHANCES
TO THE INHERITED TEMPERATURE GIRDS TO REFLECT THE LATEST
GUIDANCE.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING FOR NVZ018-019-021.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING FOR CAZ527.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR CAZ524>526.
&&
UPDATE...SALMEN
PREV DISCUSSION...GORELOW/METZGER
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 19, 3:33 PM PDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 333 PM PDT FRI JUL 19 2013 CAZ519>523-NVZ014-201345- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY- 333 PM PDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MONSOON MOISTURE WILL INCREASE SATURDAY AND CONTINUE ACROSS THE AREA FOR MUCH OF THE COMING WEEK. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ524>526-NVZ015>017-020-022-201345- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 333 PM PDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING BEFORE DISSIPATING OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA SATURDAY AFTERNOON AND INCREASE ON SUNDAY AND MONDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON THROUGH MONDAY EVENING. THE GREATEST THREAT FOR FLASH FLOODING WILL OCCUR BETWEEN NOON AND 10 PM WITH STORMS DISSIPATING OVERNIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVITY MAY BE NEEDED SUNDAY AND MONDAY...DUE TO THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ527-NVZ018-019-021-201345- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS- 333 PM PDT FRI JUL 19 2013 /333 PM MST FRI JUL 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS OVER MAINLY MOHAVE COUNTY WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL INCREASE IN COVERAGE SATURDAY THROUGH MONDAY AFTERNOONS AND EVENING WITH POTENTIALLY HEAVY RAIN ACCOMPANYING THESE STORMS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EACH AFTERNOON THROUGH MONDAY. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVITY MAY BE NEEDED SUNDAY AND MONDAY...DUE TO THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 19, 8:32 PM PDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
832 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM FLASH FLOOD 5 NNE DOWNTOWN LAS VEGA 36.24N 115.12W
07/19/2013 CLARK NV PUBLIC
8 INCHES OF WATER FLOWING DOWN THE ROAD
0754 PM FLASH FLOOD 3 SSE DOWNTOWN LAS VEGA 36.13N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE REPORTS A SWIFT WATER RESCUE NEAR THE
CORNER OF DESERT INN AND EASTERN
0824 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.12N 115.19W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE DEPARTMENT REPORTS A SWIFT WATER RESCUE
OCCURING NEAR THE INTERSECTION OF FLAMINGO AND VALLEY
VIEW
0824 PM FLASH FLOOD 4 ESE DOWNTOWN LAS VEGA 36.15N 115.09W
07/19/2013 CLARK NV TRAINED SPOTTER
5 TO 6 INCHES OF WATER BLOCKING THE ROAD ON SAHARA JUST
EAST OF SANDHILL
&&
METZGERLocal storm report, Jul 19, 8:53 PM PDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
853 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HEAVY RAIN 4 SSW DOWNTOWN LAS VEGA 36.12N 115.17W
07/19/2013 U0.00 INCH CLARK NV PUBLIC
ROOF CAVED IN DUE TO WATER AT GILLIES NIGHCLUB ON THE LAS
VEGAS STRIP
&&
METZGERLocal storm report, Jul 19, 8:58 PM PDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
858 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 2 S EAST LAS VEGAS 36.06N 115.04W
07/19/2013 CLARK NV PUBLIC
BEST BUY AT GALLERIA MALL SUSTAINED WIND DAMAGE
&&
METZGERLocal storm report, Jul 19, 9:26 PM PDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
926 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV PUBLIC
GARDEN APARTMENTS ON PECOS ROAD HAD TREES DOWN ON TOP OF
BUILDINGS AND A BROKEN GAS LINE DUE TO A DOWNED TREE
0800 PM TSTM WND DMG 6 SSW EAST LAS VEGAS 36.03N 115.10W
07/19/2013 CLARK NV NWS EMPLOYEE
25 FT MESQUITE TREE BLOWN OVER ONTO BOAT
0820 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.10N 115.17W
07/19/2013 CLARK NV NWS EMPLOYEE
1-2 FEET OF WATER IN THE PARKING LOT OF THE TROPICANA
CASINO
0840 PM FLASH FLOOD 2 SSW HENDERSON EXECUTI 35.96N 115.14W
07/19/2013 CLARK NV PUBLIC
1-2 FEET OF WATER ON VOLUNTEER BLVD NEAR ANTHEM PKWY
&&
METZGERLocal storm report, Jul 19, 9:29 PM PDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
929 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 2 SSE DOWNTOWN LAS VEGA 36.14N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
TREE DOWN ON ROADWAY NEAR SAHARA AVENUE AND BURNHAM AVE.
TREE IS BLOCKING THE ROADWAY CAUSING CLOSURE
&&
METZGERLocal storm report, Jul 19, 9:36 PM PDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
936 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG 6 SSW EAST LAS VEGAS 36.03N 115.10W
07/19/2013 CLARK NV NWS EMPLOYEE
NWS EMPLOYEE REPORTS 25 FT MESQUITE TREE BLEW DOWN IN
BACK YARD ONTO BOAT.
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:51 PM PDT | Flash Flood Warning | VEF | San Bernardino | 84 min |
| Jul 20, 1:59 AM PDT | Areal Flood Advisory | VEF | San Bernardino | 2 hr |
| Jul 19, 6:10 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Jul 19, 7:07 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 38 min |
| Jul 19, 7:15 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Jul 19, 7:31 PM PDT | Flash Flood Warning | VEF | Clark | 119 min |
| Jul 19, 7:38 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 37 min |
| Jul 19, 7:54 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 51 min |
| Jul 19, 8:05 PM PDT | Flash Flood Warning | VEF | Clark | 115 min |
| Jul 19, 8:45 PM PDT | Flash Flood Warning | VEF | Clark | 90 min |
| Jul 19, 8:53 PM PDT | Flash Flood Warning | VEF | Clark | 112 min |
| Jul 20, 1:53 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 2 hr |
| Jul 20, 2:49 PM PDT | Flash Flood Warning | VEF | Clark | 116 min |
Nearby
Flash Flood Warnings in California, 2013Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.